Doctor insights on:
Throwing Up After Taking Antibiotics
Probably, but...: If there is no other reason for your vomiting that you can think of except for the antibiotics then you may want to contact your doctor for an alternative one that will not make you sick. ...Read more
Its been 7 days since I stop taking antibiotics for my stomach and a medicine for ulcers but my stomach got so messed up that am still throwing up.
Sometimes.: Depending on the antibiotic and the strength of it, you may experience side effects from taking the antibiotic. Often, people may have gastrointestinal issues such as diarrhea and cramping. Other times, if you are allergic to the drug, you may develop hives, rashes, itching, and more serious side effects. Keep smiling! ...Read more
BLOOD CULTURE MAY BE:
If blood is drawn for blood cvulture and you are on antibiotics it may be negative if the antibiotics are effective in killing the bacteria
thats the reason we always take blood cultures before starting the antibiotics. But if the antibiotics were not the right ones than it may grow the organism causing the infection and you may switch the antibiotics. ...Read more
The only advice here is that working out should not occur if you are feverish or have been advised to rest. I often have my patients define for me the word 'rest'…which means to not work. I also include 'to not work out'.
But, antibiotics in and of themselves would not limit you to working out or not. ...Read more
It takes a: While for the antibiotics to take effect. ...Read more
No interaction: But smoking is bad for your health regardless of antibiotics. ...Read more
What did you have?: No answer possible if no known disease entity. Sorry ...Read more
Antibiotic/illness: Antibiotics, especially when taking by mouth, can be quite harsh to the mucosa of the stomach. Some antibiotics are known for causing pain (e.g. Erythromycin) in most people who take them, while others are idiosyncrartic reaction of the individual patient to the medication. ...Read more
Yes.: Viral illnesses are totally insensitive to antibiotics. ...Read more
8 hours...: ...Give or take.Get a more detailed answer ›
Benefit vs. Risk: The problem is, antibiotics are not like vitamins -there are risks involved. A good doctor needs to balance the benefit vs. The risk of taking these medications. For example, an allergy could arise, someone could get bad diarrhea, or the germs might become resistant which could cause major problems presently or in the future. Once you've seen the many problems from antibiotics, you'd think twice.. ...Read more
Resistance: If you take antibiotics for too long a period, you greatly increase the risk that you will develop a resistance to the drug. This means, that the medication will not work against certain infections. Additionally, you increase the chance of liver problems, as these drugs are broken down by the liver. Hope this helps! Keep smiling! ...Read more
Depending on the antibiotic and the dose since some antibiotic program only requires you to take it for 3 days. However early termination of the antibiotic may allow the bacteria time to develop resistance to the antibiotic and thus it is unwise to do so.
On the other hand, you may get better nonetheless if the antibiotic was prescribed for a viral infection. ...Read more
Resistance and more: Frequent use antibiotics can increase the risk of developing antibiotic resistant bacteria like MRSA for you and your community, and also antibiotics kill not only good bacteria but also your normal protective bacteria of your body, for example in the colon you risk getting proliferation of c. Diff leading to colitis, and in the vagina, candida causing vaginitis. ...Read more
I've been taken antibiotics for 7 days and it is getting much better. Can I stop taking antibiotics now?
No: Take the complete course of antibiotics your doctor prescribed. ...Read more
What do you advise if I'm currently taking antibiotics at night. Would it be okay to start taking them in the morning?
Generally,: That is fine.Get a more detailed answer ›
- Talk to a doctor online
- Vomiting after taking vitamins
- Throwing up after taking azythromicin
- What if i throw up after taking antibiotics?
- Throwing up after not eating
- Hungry after throwing up
- Throwing up after sex
- Heartburn after throwing up
- Burping after throwing up
- Throwing up after taking azithromycin